# SDR UPS96820247

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG GEAR SAFE LT INOP.  CYCLED GEAR SEVERAL TIMES, NO HELP.  RELAMPED AND NO HELP.  PERFORMED EMERGENCY PROCEDURES AND LANDED.  GEAR WAS PINNED AND AIRCRAFT MOVED OFF TAXIWAY.  T/S TO BAD LT MLG DOWN LIMIT SWITCH.  SWAPPED PINS TO AUX CONTACTS IN MLG DOWN LIMIT S/W.  LIGHT THEN CHECKED NORMAL.  PLACED ITEM ON LT MLG DOWN LIMIT SWITCH FOR REPLACEMENT ITEM DEFERRED REF NR D110662.
